# SDR IPXA2023050393109

- Difficulty date: May 3, 2023
- Submitted: May 4, 2023
- Operation: Air carrier
- Aircraft: N408UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23730
- Aircraft time: 36,970 hours, 25,313 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Harness
- Part number: NA
- Part serial: NA
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NA*SDR FILED OPEN* 1 ESCAPE HARNESS MOVED TO DEMO POS IN LAV CABINET. ESCAPE HARNESS DEFERRED IAW EO B757-2560-12312-E, & MEL 25-61-1-2. PLACARD INSTALLED. DMP C/W.  INSTALLED MISSING HARNESS REF EO B757-2560-12312-E. M807936 CLEARED. PLACARD REMOVED.
